MathSciNet Relay Station
MathSciNet bibliographic data
MR1455877 (98c:93110) 93E11 (60G35)
Budhiraja, A.; Ocone, D. Exponential stability of discrete-time filters for bounded observation noise. Systems Control Lett. 30 (1997), no. 4, 185–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement